# SDR REXA2024102500953

- Difficulty date: September 25, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3190661
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN PANEL UNDER FWD DD6 INTERCOSTAL HAS 2EA. ELONGATED COUNTERSINKS. REPAIRED AREA AT PASSENGER DOOR UNDER FWD DD6 INTERCOSTAL PER ENDEAVOR AIR EA CRJ752-15547 REV IR DATED 9/29/2023.
